Substitution and closure of sets under integer-valued polynomials

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)396-403
JournalJournal of Number Theory
Volume56
Publication statusPublished - 1996

Cite this

Substitution and closure of sets under integer-valued polynomials. / Frisch, Sophie.

In: Journal of Number Theory, Vol. 56, 1996, p. 396-403.

Research output: Contribution to journalArticleResearchpeer-review

@article{aec3727fccba45ab877affa4d187df4b,
title = "Substitution and closure of sets under integer-valued polynomials",
author = "Sophie Frisch",
year = "1996",
language = "English",
volume = "56",
pages = "396--403",
journal = "Journal of Number Theory",
issn = "0022-314X",
publisher = "Academic Press",

}

TY - JOUR

T1 - Substitution and closure of sets under integer-valued polynomials

AU - Frisch, Sophie

PY - 1996

Y1 - 1996

UR - http://blah.math.tu-graz.ac.at/~frisch/clsbabs.html

M3 - Article

VL - 56

SP - 396

EP - 403

JO - Journal of Number Theory

JF - Journal of Number Theory

SN - 0022-314X

ER -